# SDR SWAA2023080376424

- Difficulty date: July 7, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-431239<[01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 453A2610 REV: E;[02] CORRECTED STEP 1. REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 453A2610 REV:E. MATERIAL USED 2024T3 0.080? P.O:2023 148020;[03] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 453A2610 REV:E. SHEET 9 ;MATERIAL USED 2024T3 0.080? P.O:2023 148020
